# SDR DALA2022020300705

- Difficulty date: February 2, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 83,626 hours, 16,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1801 AT DEPT 2L DOOR WONT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM DPPR FITTING DOOR ARMS NORMALLY (8844142)
